# SDR 99ZZZX3193

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N947SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8142
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 565549021
- Condition: Disconnected
- Location: Carburetor
- Part time: 49 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

THROTTLE CONTROL DISCONNECTED FROM CARBURETOR ROD END IN-FLIGHT. FOUND TWO JAM NUTS INSTALLED.  CHECKED SERVICE MANUAL, ONLY SUPPOSED TO BE ONE.  REMOVED ONE JAM NUT AND RE-ATTACHED THROTTLE CONTROL TO ROD END, RIGGED AND TIGHTENED JAM NUT.  CHECKED OPERATION.
